Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
Highhopes

NEED HELP - Tapering off klonopin

Recommended Posts

Hi Guys,

 

Am need of some assistance.

 

Have been tapering off klonopin (4mg) .5mg every 2 weeks, have been doing really well.

 

Unfortunately 2 weeks ago being on 2.5mg i accidentally took a extra mg being overtired & mixing up pills. The next day i just went back to my normal dose but symptoms have gone through the roof for the last 2 weeks. I feel like i'v progressed but am definitely not back to where i was before.

 

Just want to know if anyone has been through the same experience, if so your information would be so helpful?!

 

Should i stay on this dose that i'm currently on with symptoms or should i take an extra mg as per my accident & start tapering from there 3.5mg?

 

Also has anyone had any experience with Glutamine?

 

Either a reply to the post or a pm would be awesome.

 

Cheers

Share this post


Link to post
Share on other sites

You should continue to taper at the dose you were at.

What you're experiencing now is due to the receptors adjusting. When you took a larger dose by mistake you "stirred up" the brain a bit and it remembered what it craves; more GABA. Kind of like an echo which takes a bit of time to die out..

So it's temporary.. Continue the steady tapering.

I've not tapered from Klonopin, but I've tapered two other types of benzos.

It's really hell so you need to be dedicated and disciplined to pull through it. The addiction will try to trick you back, never fall for it..

I'm not really sure if Glutamine is fantastic for aiding your recovery, but try it since it's no real danger to use.

Other than that, try to keep a good nutrition, lots of water (due to the terrible diaphoresis).

Also if you get the dangerous insomnia from withdrawal, use some meds which bypass the GABA system but are strong enough to sedate you. Mirtazapine and Mianserin can be used for short periods (~10 days) to save you if it would occur.

They do have side effects though.

Last time I had withdrawal my blood pressure and heart rate rose to dangerous levels, much due to persisting inability to sleep at all.

I used Mirtazapine a month and the levels went back to normal. I slept like a log on it. Beat the withdrawal.

Inability to sleep might occur when you're completely without the substance in your body.

Taper as far as you can, to 0.25 mgs on Klonopin perhaps?

You can not avoid the withdrawal, but you can survive it if you taper slow and steady. Benzo withdrawal on cold turkey can produce life threatening conditions as you might know (delerium tremens, seizures, circulatory shock, coma etc.)

Keep on going, stay dedicated and plan it well!

Share this post


Link to post
Share on other sites

Try mixing in some Afobazole. I have read people say it lowered their tolerance to benzos which would mean you could easily lower your dose. People are also unreliable and could manage to get high off sugar pills so who knows if it really works.

 

I was on 45mg valium for 2 years and one day just jumped off. I got Gabapentin about a week after jumping off and it helped me at the time greatly.

 

My opinion is the taper is the easiest part, you can get down all the way to .25 no problem. It is making that final jump that is the ass kicker. Get a game plan, if you fuck it up once just start off where you were and continue as best as you can. Just know you will eventually have to make that jump which is the hard part. 

Share this post


Link to post
Share on other sites

Hey mate take it from me i came off 16 mg klonopin a day dose at one stage ! it took me two years i switched over to valium using the ashton protocol equvilent and that has been the most succesfull way for me im in australia so i dont know about your country , but i found klonopin the hardest medication to come of i happy to say i did it but i took it very slow reducing by tiny amounts , although i found the valium taper made it much easier investigate ashton protocol and talk it over with doc.

Klonopin with drals will increase visula at first but dont be freaked you will come back to baseline i know from experiance the key here is tiny drops long periods of time to prevent klonpin burnout . 

 

God bless.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.